# SDR 20000803SH011

- Difficulty date: June 7, 2000
- Submitted: August 3, 2000
- Operation: General aviation
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Engine: Lyc TIO540J2BD
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Gasket
- Part number: 13388
- Condition: Eroded
- Location: Accessory Case
- Part time: 734 hours
- Component: Oil Filter Cnvtr, Lyc
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GASKET UNDER OIL FILTER CONNECTOR PLATE FAILED RESULTING IN LARGE OIL LEAK AND ENGINE FIRE.  UPON REMOVAL, GASKET APPEARED TO HAVE UNUSUALLY SOFT CONSISTENCY AND EXTENDED BEYOND NORMAL DIMENSIONS.  REPLACED WITH NEW.  (X)
